# SDR ASAA2023110445999

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,716 hours, 11,312 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Damaged
- Location: #2 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STARTER MAGNETIC CHIP PLUG DAMAGED. GROUNDED - YES. REPLACED #2 ENGINE STARTER MAGNETIC CHIP PLUG REF AMM 80-11-01.
